MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,3/4"X3",STRL,LF

Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,3/4"X3",STRL,LF
Catalog Number NON25650Z
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this product quaity is thinner and less sticky.Texture is completley differnt than any other box bought.".
 
Additional Manufacturer Narrative
The customer reported that the product quality is "thinner and less sticky" and the "texture is completley differnt than any other box bought"; the customer also reported no allergic reaction or skin irritation and that the bandage was applied to the finger.No physical or photo samples of the complaint item or issue were provided by the customer for review and the vendor was notified; based on the vendor's response, nothing was found within any relevant records to indicate any potential contributors, and trending over the past two years found no other complaints with this product regarding this issue.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications; the cause was unconfirmed/sample required to determine cause.No corrective or preventative actions were implemented, and complaints will continue to be monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESIVE,FABRIC,3/4"X3",STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50794044
Report Number1417592-2026-42917
Device Sequence Number9443251
Product Code KGX
UDI-Device Identifier10080196734696
UDI-Public10080196734696
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25650Z
Device Lot Number241104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown